BibTeX record journals/entcs/Slapal01

download as .bib file

@article{DBLP:journals/entcs/Slapal01,
  author    = {Josef Slapal},
  title     = {A Jordan curve theorem with respect to certain closure operations
               on the digital plane},
  journal   = {Electr. Notes Theor. Comput. Sci.},
  volume    = {46},
  pages     = {53--72},
  year      = {2001},
  url       = {http://dx.doi.org/10.1016/S1571-0661(04)80978-2},
  doi       = {10.1016/S1571-0661(04)80978-2},
  timestamp = {Tue, 21 Jun 2011 16:43:52 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/entcs/Slapal01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}